# SDR 01FDEA00735

- Difficulty date: August 14, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD LT CORNER OF LWR RUDDER HAS SECTION OF OUTER SKIN TORN.  REMOVED AND REPLACED RUDDER PER EA 7-5540-58476.
